# SDR TSAA0053144

- Difficulty date: May 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545401540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A REPAIR CHANNEL AS A PERMANENT REPAIR FOR A CRACK NOTED A BULKHEAD STIFFENER AT BS 540, IAW ECO 3140.  AIRCRAFT RETURNED TO SERVICE.  (M)
